# SDR ASOA03471

- Difficulty date: October 1, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N916AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3167013
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4642 - DURING A GROUND INSPECTION IN ATL, THE PASSENGER DOOR BOTTOM STEOP WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR BOTTOM STEP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  ()
